# SDR USAA2013062100029

- Difficulty date: May 23, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 59,988 hours, 41,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6552878U97
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q5 CHECK - CORROSION ON L2 DOOR Z ANGLE BETWEEN BS986 TO BS1016, LBL48.  REPLACED L2 DOOR Z ANGLE BETWEEN BS986 TO BS1016, LBL48 IAW SRM 51-40-02.
